# SDR VTZA96012

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 3105900S
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

IAD/EWR - FLT 6150 - DURING TAXI AT 0718 HRS ON 10-20-95, RETURNED TO GATE DUE TO LT ENGINE FLAMING OUT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED DECELERATION SCHEDULE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
